Causes Of Watery Rash On Hands?

Illustration of Causes Of Watery Rash On Hands?
Illustration: Causes Of Watery Rash On Hands? Bing

My imagination is like being exposed to water germs, which when the water comes out it is very sticky in the hands. When exposed to other skin that is not exposed to water germs. The skin is instantly dry and peeling. What happened? And how to treat it?

1 Answer:

Hi Mega,


Thank you for asking HealthReplies.com.

The appearance of abnormal secretions (other than sweat) from the hands can be caused by many things. This discharge may be accompanied by sores, blisters, or watery nodules. To determine the cause, it is necessary to do an inspection directly by a doctor.


A watery rash on the hands possible causes are:


Tinea manum (mushroom)
Scabies (scabies)
Impetigo

Cutaneous candidiasis
Erysipelas
Herpes zoster
Contact dermatitis
Folliculitis
Seborrheic dermatitis
Drug eruptions, and so on

Through direct inspection, the cause of the appearance of the secretions can be identified, so that treatment can be carried out appropriately. Because, each of the possible causes above have different ways of handling, some require antibiotics, anti-fungal, anti-inflammatory, and so on.


In the meantime, you should be diligent in washing your hands to avoid the accumulation of abnormal secretions on the skin. Avoid rubbing the skin of the hands excessively because it has the potential to cause irritation which can make the complaint more spread. Wash your hands with clean, running water and use an antiseptic soap. Avoid direct contact between hands with dirty objects or substances that trigger allergies / irritants (eg detergents).


Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Explanation For HBsAg Examination?

Explanation For HBsAg Examination?

(2 years ago)

Good morning doctor,...

Complaints After Hemorrhoid Surgery?

Complaints After Hemorrhoid Surgery?

(2 years ago)

, I want to ask, it’s been 7 days since I had a horoidectomy surgery after I read that there was a side effect which was the question; r n1. What does losing control mean in ...

(2 years ago)

...

Leave a Reply

Your email address will not be published.